# SDR NWAA091383248

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 49,698 hours, 22,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DAMAGE TO LT FUSELAGE SKIN PANEL AT FR 69 BETWEEN S22L AND S23L.  REPAIRED PER EA 32-215889 SECT I FOR 50 CYCLES PENDING ADDITIONAL MANUFACTURER REVIEW FOR REQUIRED REPETITIVE INSPECTIONS PER SECT II OF EA 32-215889.
